The quotient algebra of compact-by-approximable operators on Banach spaces failing the approximation property

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of the Australian Mathematical Society
Volume110
Issue number2
Pages (from-to)266-288
Number of pages23
ISSN1446-7887
DOIs
Publication statusPublished - Apr 2021
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics
  • quotient algebra
  • compact-by-approximable operators
  • approximation properties

Cite this